American Journal of Computational Mathematics

Vol.3 No.3(2013), Paper ID 36085, 9 pages

DOI:10.4236/ajcm.2013.33032

 

Bifurcations and Sequences of Elements in Non-Smooth Systems Cycles

 

Ivan Arango, Fabio Pineda, Oscar Ruiz

 

Mechatronics and Machine Design Group, Universidad EAFIT, Medellin, Colombia
Mechatronics and Machine Design Group, Universidad EAFIT, Medellin, Colombia
Laboratorio de CAD/CAM/CAE, Universidad EAFIT, Medellin, Colombia

 

Copyright © 2013 Ivan Arango, Fabio Pineda, Oscar Ruiz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Arango, F. Pineda and O. Ruiz, "Bifurcations and Sequences of Elements in Non-Smooth Systems Cycles," American Journal of Computational Mathematics, Vol. 3 No. 3, 2013, pp. 222-230. doi: 10.4236/ajcm.2013.33032.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.